Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Ticlopidine-induced cholestasis
Autore:
Meyer, MI; Kuhn, M; Buhler, H; Bertschinger, P;
Indirizzi:
Stadtspital Waid, Gastroenterol Abt, CH-8037 Zurich, Switzerland Stadtspital Waid Zurich Switzerland CH-8037 CH-8037 Zurich, Switzerland Schweizer Arzneimittel Nebenwirkungszent, Chur, Switzerland Schweizer Arzneimittel Nebenwirkungszent Chur Switzerland , Switzerland
Titolo Testata:
SCHWEIZERISCHE MEDIZINISCHE WOCHENSCHRIFT
fascicolo: 39, volume: 129, anno: 1999,
pagine: 1405 - 1409
SICI:
0036-7672(19991002)129:39<1405:TC>2.0.ZU;2-L
Fonte:
ISI
Lingua:
GER
Soggetto:
INDUCED PROLONGED CHOLESTASIS; HEPATITIS; JAUNDICE;
Keywords:
ticlopidine; cholestasis; ticlopidine-induced cholestasis; toxic liver damage after ticlopidine; toxic hepatitis; platelet aggregation inhibitors (adverse effects);
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
21
Recensione:
Indirizzi per estratti:
Indirizzo: Meyer, MI Stadtspital Waid, Gastroenterol Abt, Tiechestr 99, CH-8037 Zurich, Switzerland Stadtspital Waid Tiechestr 99 Zurich Switzerland CH-8037 erland
Citazione:
M.I. Meyer et al., "Ticlopidine-induced cholestasis", SCHW MED WO, 129(39), 1999, pp. 1405-1409

Abstract

We report a case of ticlopidine-induced cholestatic hepatitis. Case summary: An 82-year-old man suffered a myocardial infarction in February 1998. Because of persistent angina pectoris a coronary stent was implanted in May 1998. At this time medication with 1x250 mg ticlopidine was started in addition to the preexistent medication of aspirin 1x100 per day, metoprolol fumarate 1x95 mg per day and isosorbide dinitrate 1x100 mg per day. Three weeks after starting ticlopidine the patient complained of itching, and on day 28 painless jaundice developed. At this time, the serum activities of al kaline phosphatase (923 U/l), gamma-GT (823 U/l) and total bilirubin concentration (129 mu mol/l) were markedly elevated, whereas the activities of the transaminases (AST 131 U/1, ALT 194 U/l) were slightly increased. An extra- or intrahepatic biliary obstruction was ruled out, and there were no signs of a toxic, infectious or immunological cause for the hepatic injury. Liver biopsy showed centro-acinar cholestasis. After drug discontinuation the itching stopped after 4 weeks and jaundice disappeared after 2 weeks. Eight months after the onset of symptoms, the activities of alkaline phosphatase (226 U/l) and gamma-GT (213 U/l) were still elevated but the patient: was asymptomatic. Conclusions: Ticlopidine-induced mild serum liver enzyme elevations have been observed in some studies (incidence 1-2%). The incidence of severe hepatitis has been estimated at 0.0013%. Only a few cases (in approximately 20 patients receiving ticlopidine) of a severe cholestatic pattern of injury have been reported. In all cases the jaundice resolved and serum liver enzyme concentrations normalised over a period of months. Characteristically, liver biopsies demonstrated centro-acinar cholestasis. Monitoring of serum liver enzyme concentrations is not recommended. When itching or jaundice occur in a patient taking ticlopidine, the possibility of toxic liver damage should be taken into account.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/02/20 alle ore 14:34:57